# SDR DALA2021010800135

- Difficulty date: December 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,798 hours, 37,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT WAS FOUND ON TOP SKIN OF PANEL 2 BETWEEN RIB 19 AND RIB 20 ON LT WING.  CORRECTIVE ACTION: MONITOR CORROSION PER A/A 32-588694.
